Home About us Editorial board Ahead of print Current issue Archives Submit article Instructions Subscribe Search Contacts Login
  • Users Online: 1452
  • Home
  • Print this page
  • Email this page

  Article Access Statistics

Year : 2014 | Volume:  26 | Issue Number:  2 | Page:  133-138

ORIGINAL ARTICLE

Cephalometric characteristics of patients with temporomandibular joint disorders: A radiographic cross-sectional study
Khan Asim Mustafa, Narayanan Veena S, Puttabuddi Jaishankar Homberhalli, Rakaraddi Mangala, Chengappa Rachita, Vallurupalli Pradeep Kumar

Number of times this article was viewed 886
Number of times this article has been printed  from the site 37
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal